# SDR AALA20140724010

- Difficulty date: July 23, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 41,320 hours, 16,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804002
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 14D MISSING FWD LENS.  REPLACED FWD LENS FOR EMER LIGHT AT SEAT 14D.  OPERATIONS CHECKED NORMAL.
